Rocky Mountain Journal of Mathematics

Cauchy-Rassias Stability of Sesquilinear $n$-Quadratic Mappings in Banach Modules

Chun-Gil Park and Sun-Young Jang

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 39, Number 6 (2009), 2015-2027.

Dates
First available in Project Euclid: 31 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1262271387

Digital Object Identifier
doi:10.1216/RMJ-2009-39-6-2015

Mathematical Reviews number (MathSciNet)
MR2575891

Zentralblatt MATH identifier
1195.39009

Subjects
Primary: 39B52: Equations for functions with more general domains and/or ranges 47Jxx: Equations and inequalities involving nonlinear operators [See also 46Txx] {For global and geometric aspects, see 58-XX} 46L05: General theory of $C^*$-algebras

Keywords
Banach module over $C*$-algebra sesquilinear $n$-quadratic mapping stability of functional equation $n$-inner product space

Citation

Park, Chun-Gil; Jang, Sun-Young. Cauchy-Rassias Stability of Sesquilinear $n$-Quadratic Mappings in Banach Modules. Rocky Mountain J. Math. 39 (2009), no. 6, 2015--2027. doi:10.1216/RMJ-2009-39-6-2015. https://projecteuclid.org/euclid.rmjm/1262271387


Export citation

References

  • Y.J. Cho, P.C.S. Lin, S.S. Kim and A. Misiak, Theory of $2$-inner product spaces, Nova Science Publishers, New York, 2001.
  • P.W. Cholewa, Remarks on the stability of functional equations, Aequat. Math. 27 (1984), 76-86.
  • S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64.
  • R.V. Kadison and G. Pedersen, Means and convex combinations of unitary operators, Math. Scand. 57 (1985), 249-266.
  • A. Misiak, $n$-inner product spaces, Math. Nachr. 140 (1989), 299-319.
  • --------, Orthogonality and orthogonormality in $n$-inner product spaces, Math. Nachr. 143 (1989), 249-261.
  • C. Park, On the stability of the linear mapping in Banach modules, J. Math. Anal. Appl. 275 (2002), 711-720.
  • --------, Generalized Hyers-Ulam-Rassias stability of $n$-sesquilinear-quadratic mappings on Banach modules over $C^*$-algebras, J. Comput. Appl. Math. 180 (2005), 279-291.
  • --------, Multilinear Trif $d$-mappings in Banach modules over a $C^*$-algebra, Rocky Mountain J. Math. 35 (2005), 641-654.
  • J.M. Rassias and M.J. Rassia, On the Ulam stability of Jensen and Jensen type mappings on restricted domains, J. Math. Anal. Appl. 281 (2003), 516-524.
  • Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.
  • --------, On the stability of the quadratic functional equation and its applications, Studia Univ. Babes-Bolyai 43 (1998), 89-124.
  • --------, The problem of S.M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), 352-378.
  • --------, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284.
  • --------, On the stability of the quadratic functional equation, Mathematica, to appear.
  • Th.M. Rassias and P. Šemrl, On the Hyers-Ulam stability of linear mappings, J. Math. Anal. Appl. 173 (1993), 325-338.
  • Th.M. Rassias and K. Shibata, Variational problem of some quadratic functionals in complex analysis, J. Math. Anal. Appl. 228 (1998), 234-253.
  • F. Skof, Proprietà locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129.